# SDR 02FDEA00750

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 39,385 hours, 7,436 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E STRUCTURAL RIB CRACKED AT I/B OF SLAT TRACK NR 16.
